# SDR CALA2023022200514

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 111,189 hours, 11,505 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Condition: None
- Location: M33409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7019, SEAT 46L TO SEAT 51L CEILING EMER LT BATTERY. PACK CAPACITY CHECK FAILED (M33409, DOOR 4R). TRANSFER NR WO.1482100 AND ORIGINATED BY V907894.
